# SDR USAA2012120300010

- Difficulty date: November 5, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: 2327
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SURFACE APPROX 2.2 INCHES FROM TRAILING EDGE AT ELEVATOR RIB 9.  REPAIRED LEFT ELEVATOR UPPER SURFACE AT ELEVATOR RIB 9 IAW A319 SRM 55-21-11 PARAGRAPH 5.E.
